# SDR CA051207001

- Difficulty date: December 1, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 516 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Condition: Chafed
- Location: Transmission
- Part time: 414 hours
- Component: Transmission, Robsin
- Component part number: C2641
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITOT LINE WAS FOUND WEARING INTO TRANSMISSION HOUSING.  THE WEAR IS ON THE CURVE OF THE HOUSING.  THE COMPANY HAS STARTED AN INSPECTION OF THIS AREA FOR ALL R44II IN THE FLEET.
